# SDR TAOA119601

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 312010
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 AND R-1 EMERGENCY EXIT IDENTIFIER LIGHTS INOP.  REPLACED FUSE IN FORWARD BATTERY PACK, OPS CHECK OK.  (M)
